It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: B12 going down
Sep 15, 2010
[QUOTE=hopalong_too;4327326]Hi Shirley, I remember you from before! I guess if you want to be treated by a doctor you will have to wait until your level goes below 180. Then they will probably want to wait six months and test again before they treat saying it might just be a lab error or something. The good news is that B12 is one of the vitamins that you pee out if you take too much. So you could try supplementing yourself. If you decide to buy your own B12, methylcobalamin is the best and sublingual will probably be absorbed a little better than pills that you swallow. I currently take 5mg methylcobalamin sublingual tablets. They are 83,333% times the daily required amount but they build the level up a little faster. Some of the changes that occur with B12 deficiency are irreversible so try to help yourself and start to feel better. Good luck! Hoppy;)[/QUOTE]

hi hoppy thanx for your reply,i purchest b12 from chemest yesterday,cyanocobalamin 50 micrograms it says to take 1-3 a day,i have been having stomach issues for a long time dr was treating me for gastroparesis!! six months ago i stopped saturated fats due to having high cholesreal ,my stomach has not been so bad sinse doing this,but i find if i do eat saturated fats my stomach problems start again,i wounder if my low b12 could have somthing to do with this!!i will give the tablets a try,and talk to my doctor about my stomach issues,thanx again shirley.ps do you always get pa if b12 is low or can you just have low b12 :)





All times are GMT -7. The time now is 01:14 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!